# SDR CALA2023072102306

- Difficulty date: July 19, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 53,880 hours, 32,427 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ECAM AFT CARGO DOOR REJECTED TO. FOUND CANNON PLUG BACKSHELL CRACKED/BROKEN ON AFT CARGO DOOR SILL INTERMITTENT INDICATION OF DOOR NOT LOCKED.VERIFIED AFT CARGO DOOR CLOSED AND LOCKED REQUEST MEL.VERIFIED AFT CARGO DOOR CLOSED AND ALL MANUAL LOCK INDICATORS ARE GREEN. NOC DESK: 319 NAME: ES DATE: 19-JUL-23- OK TO APPLY MEL 5270D FOR AFT CARGO DOOR INDICATION SENSOR 32WV BACKSHELL CORRODED AND DAMAGED AT 7537VP AND AT CONNECTOR. 90 DEG. BACKSHELL NIS SFO. REPLACED SENSOR 32WV, GAP TO LARGE, NO TIME TO ADJUST PROX SWITCH. REF AMM 52-71-00-820-003-A.
